# SDR 2001FA0000640

- Difficulty date: November 28, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Failed
- Location: Magneto
- Part time: 998 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW THE MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO.  NEW DISTRIBUTOR BLOCK ASSEMBLY INSTALLED IN MAGNETO.
